# SDR SIMA20121209005

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 25,078 hours, 22,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12843
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-50-04 AND THE LEFT AFT EXTERNIAL LIGHT ASSEMBLY IAW AMM 33-50-10.  PART NUMBER FOR LIGHT: 30-2510-3.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
